# SDR A6WA2018052945853

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 42,147 hours, 40,739 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF PAX O2, PSU AT ROW 6CD FAILED TO DEPLOY. RESECURED CONNECTOR TO DEPLOY SOLENOID.  SUBSEQUENT OPS TEST OF PAX O2 SYSTEM, AMM 35-20-00 PROVES GOOD.
